New symptoms

Hi everyone.

I was ďiagnosed in 2010. I had shake in leg. Now 6 yrs later it had gone to my arm on right side and this year noticed it starting on left leg, I also have started to feel like I am swaying back and forth in my shoulders and arms. you can't see it but I can feel it.

Dies anyone else get this. ? my meds dont seem to make a difference and not sure what to do. Any ideas would be appreciated.

12 Replies

oldestnewest
  • I am no expert, but I think I would start with your neurologist and the medication.

  • Hi I saw my Neuro he keeps saying that there are no different drugs and to keep increasing them.

    Think maybe I need to change neurologist if I can. Thanks for your thoughts.

  • There are various drugs available. Maybe you should go back to your GP and see if s/he can refer you to a different Neurologist, preferably one who specialises in PD, or Movement Disorders.

    My PD Neuro has Parkinsons Nurses, Neuro Physios and Neuro OTs in her team.

  • Wow! I'm impressed. Whereabouts are you? I want to go where you go for treatment!

  • Yes I feel lucky. I'm in the UK (living in the Midlands) and this is NHS treatment.

  • Well I'm green with envy!

  • Which meds are you taking?

  • Hi I am on 8mg requip. 9x madapar. 5mg selegiline . per day. Used to take requip 3 xmadapar and selegiline all together in morning.

    3x middle of day

    3x evening about 5 hrs apart. neuro told me to take requip at night. Have done this. I have been taking madapar 3x 5 hrly.

    And as neuro suggest take 1 madapar at night before bed. now waking in night with tremor.

    My neuro is speciality and worked at Oxford . I live in uk. But think I will defo get a second opinion.

  • I believe the selegiline is supposed to be 5 mg 2x/day, which is what I am taking. Madopar comes in different dosages. Which dosage are you taking?

  • I too was diagnosed in 2010, and just this past month started getting tremor on left side when for past 6 years all rigidity and tremor was on right side. This past month I had to change generic carbodopa levodopa from TEVA brand to Mayne brand because TEVA no longer is manufacturing. TEVA had a voluntary recall of their generic in 2014 because it was "superpotent". I asked pharmacy if I possibly was getting some of this medication; they were unsure but felt they would of pulled the drug if it had been recalled.

    As I changed to Mayne brand starting getting symptoms. My neurologist at Emory said generic drugs can differ in effectiveness + or minus 15-20% and can have differences in makeup that result in how well they are absorbed. Before the change I walked 45 minutes every day, swam 5 laps 2 x a week and took 2 aerobic classes a week. Now, I am doing good to walk 45 minutes per day because of fatigue.

    I was starting to have severe symptoms whereby could not get out of bed because so fatigued, balance issues and tremor so neuro decided to put me on generic Sinemet and in order to have similar condition to before the change I am taking double the amount of Sinemet. I used to take TEVA 1 1/2 @ 7 a.m., 1 1/2 @ 11:30 a.m., 1 @ 9 p.m. Extended Release carbidopa levodopa at 3 a.m. 1/2. Now, I am taking Sinemet 1 @ 1 a.m., 1/2 @ 3 a.m., 2 @ 7 a.m., 2 @ 11:30 a.m., 1 @ 3 p.m., 1 @ 6 p.m., and 1 @ 9 p.m. Not happy @ taking the increase and hope to be able to decrease dosage once I get to feeling better.

    Hoping my symptoms go away and I can get on a regiment of less Sinemet. Neuro believes change in symptom is not because of a increase in progression of disease but rather the change in medication. I'm not sure at this point whether I agree or not.

  • HI, WELL YES ACTUALLY THATS HOW I STARTED THATS WHY EVERYONE SAID AND I MEAN THE DOCTORS SAID IT WASNT PARKINSONS. SO I SPENT AROUND THE FIRST FOUR YEARS

    NOTHING WORKED AND THEY WERE PRETTY ANNOYED. SO AFTER A LOT OF TESTS THEY SAID IT WAS ATYPICAL PARKINISSIM. SORRY TO BE BEARER OF SORT OF BAD NEWS. ALL THE BEST.

  • Hi I had a DAT scan and mri the specialist said it was idiopathic parkinsons. Did they not do any brain scans on you? Thought it was the norm must of been terrible for you not to know. wishing you all the best.

You may also like...